# SDR UPS99830549

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, STA 70 L36 STANCHION FITTING CRACKED.  REPLACED CHANNEL (P/N 5613064-107), FITTING (P/N 4646944-501).  FABBED PLATE IAW DAC DWG 5613064.  FABBED LT STANCHION PER DAC DWG 5613064.  LOCATED AND DRILLED NEW RT STANCHION & FITTING.  INSTALLED NEW FITTINGS AND STANCHIONS PER DC8 SRM 51-1-20D & 51-1-21.
